Top answers from doctors based on your search:
Disclaimer

can Gabapentin cause problems with balance

A 72-year-old female asked:
Dr. Eric Weisman
35 years experience Neurology
Cut back to 100 mg: Slowly titrated. Start at 100 mg at bedtime. Go up to 200 mg after a week. Wait another 7-10 days to go up to 300 mg at bedtime then after a week try ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 26-year-old male asked:
Dr. Alan Ali
Dr. Alan Ali answered
31 years experience Psychiatry
Neurontin (gabapentin): Very rarely it can cause Pancreatitis & intestinal gases, but no Gallbladder problems have been reported.
A 36-year-old male asked:
Dr. Paul Grin
Dr. Paul Grin answered
35 years experience Pain Management
Gabapentin: Is a good AED medication and it's also called vitamin n. And 300mg is safe dose. Insomnia, defined as insufficient or inadequate sleep, is a common sl ... Read More
1
1 thank
A 22-year-old male asked:
Dr. Paul Grin
Dr. Paul Grin answered
35 years experience Pain Management
See your PCP: Stopping Gabapentin suddenly can cause serious problems (e.g. withdrawal seizures). You may also experience side effects like anxiety, insomnia, head ... Read More
A 38-year-old member asked:
Dr. Robert Kwok
32 years experience Pediatrics
Usually yes: Neurontin (gabapentin) is a drug used to treat nerve pain, and is helpful in relieving symptoms. Among its side effects are dizziness and drowsiness ( ... Read More
2
2 thanks
A 38-year-old female asked:
Dr. Bennett Machanic
51 years experience Neurology
Not unusual: Gabapentin side effects include drowsiness, dizziness, and general asthenia, so would not be unique to experience a feeling of intellectual slowing. ... Read More
1
1 thank
A 61-year-old female asked:
Dr. Thomas Dowling
39 years experience Orthopedic Spine Surgery
Need evaluation: You need a complete neurologic workup to see what may be the cause or causes of your symptoms. Testing after a complete history and physical exam sho ... Read More
2
2 thanks
A 69-year-old male asked:
Dr. Donald Jacobson
A Verified Doctor answered
A US doctor answered Learn more
POssible, yes: See the study: on sep, 8, 2013: 32, 311 people reported to have side effects when taking gabapentin. Among them, 69 people (0.21%) have breast tendern ... Read More
1
1 thank
A 72-year-old male asked:
Dr. Imad Khreim
38 years experience Psychiatry
????: This best answered by the doctor who prescribed it for you, Gabapentin has a very wide range of daily dosage and it has multiple indications for diffe ... Read More
2
2 thanks
A 35-year-old male asked:
Dr. Jane Steiner
42 years experience Psychiatry
Sedation: Most likely you would be feel quite sedated, maybe dizzy as well. It could make it hard to function. Why not use a medication box in which you can set ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month